| Model Number |
6068073 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient implanted with spacer having l3-4 transforaminal lumbar interbody fusion (tlif) therapy for degenerative disc disease/spondylolisthesis.It was reported that during a follow-up clinic visit, the catalyft cage was found to have collapsed and migrated posteriorly.The surgeon reviewed the six-month post-operative images and noted these issues, although the patient was asymptomatic at the time of the visit.There was no patient complications reported at the time of surgery.At time of 6 month follow up, patient is stable but cage had migrated posteriorly and collapsed a few mm.There was no revision surgery reported / occurred as a result of the event.There were no further complications reported regarding the event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.